MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC121200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Ruptured Aneurysm (4436); Insufficient Information (4580)
Date of Event 04/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19- a review of the manufacturing records for the devices verified the lots met all pre-release specifications.The devices remain implanted and are not available for investigation.Please note that also was implanted on the left side plc271400/(b)(6) udi# (b)(4).Also were implanted: rlt261416/(b)(6), plc231200/(b)(6) (right side), pla260300/(b)(6) and pla260300/(b)(6) and was reported separately by the manufacturer report number: 3007284313-2024-03050, it was unable to determine which device/device component is involved in a reportable adverse event.Further information was requested.Code e2401 was used to cover that the site does not have all records as the patient was hospitalized to another facility.Code f24 was used to cover that the site could not state if the event was related or unrelated to the device before they get the formal documents.Further information will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore through the global registry for endovascular aortic treatment (great 10-11): on (b)(6) 2015, this patient underwent endovascular treatment for an abdominal aortic aneurysm measuring 64.4mm in diameter, and was implanted with gore® excluder® endoprostheses.The patient tolerated the procedure.On (b)(6) 2017, the follow up ultrasound determined that the maximum diameter of aortic aneurysm/lesion was 62mm.It was reported that on (b)(6) 2023, the patient expired due to the aneurysm rupture.No treatment was done.According to the site the event was not related to the device or procedure.The information was provided by relatives.No more information is available.The following information was provided from the site: we don't have the further records as of now.We have sent the request for further information from (b)(6) and also (b)(6) medical center where he was hospitalized back in (b)(6) 2023.We will update you as soon as we get the formal documents.Before we get the formal documents, we cannot state if the event was related or unrelated to the device.It will be updated as soon as we get the records.
 
Event or Problem Description
This report was emailed as a retraction.Gore doesn't have enough information to figure out what caused the aneurysm rupture and death.Additionally, the site could not state if the event was related or unrelated to the devices.All devices involved in this case were reported under one report and included in manufacturer report number: 3007284313-2024-03050.
 
Additional Manufacturer Narrative

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18794434
Report Number2953161-2024-01203
Device Sequence Number20645070
Product Code MIH
UDI-Device Identifier00733132609925
UDI-Public00733132609925
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue NumberPXC121200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization; Other;
Patient Age79 YR
Patient SexMale
Patient Weight80 KG
Patient RaceWhite